MathSciNet Relay Station
MathSciNet bibliographic data
MR1470933 60H10 (65C20 65U05)
Gaines, J. G.; Lyons, T. J. Variable step size control in the numerical solution of stochastic differential equations. SIAM J. Appl. Math. 57 (1997), no. 5, 1455–1484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement